# SDR DHL2002807534

- Difficulty date: April 4, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 97540242
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R 1580 FWD CARGO PIT- FRAME BEAM ATTACH FITTING CRACKED 1" @ STA. 340CORR: R&R DAMAGED FITTING IAW SRM 51-3-0 PG.1
